Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been diagnosed with chronic GERD and a number of other intestinal problems, some of them caused by too much stomach acid, like acid reflux that’s started to damage my esophagus, while others cause me intestinal and bowel problems. The latest ant-acid proton pump inhibitor I was prescribed is Dexilant, and I’ve been on most of them already (from Zantac, Protonix to Nexium).

However, during this time I’ve been on Dexilant which I take together with probiotic and ranitidine, as needed, I’m starting to experience for me really unusual weight gain - 10 lbs in a month! It started when I’ve started taking Dexilant, so I’m wondering how common is this side effect of Dexilant?

Loading...

Have you changed your eating habits in any way in recent time - like being able to eat more, less GERD and acid reflux symptoms after most meals...? There might be a good chance that your weight gain is coming from Dexilant working in preventing most of your stomach issues, so you'll able not only to eat more, but to get most of the useful nutrients from the food you eat.

If you're not having any other side effects from Dexilant, mention the weight gain at your next appointment with GI specialist, and maybe you just managed to find the medication that will effectively help you manage your stomach problems.

Reply

Loading...

I've gained 10 pounds from dexilant as well! It started right when I started taking it as well. Calling my doctor tomorrow!
Reply

Loading...

Did you lose the weight after getting off of dexilant?
Reply

Loading...

I gained 15 pounds after taking dexilant...I took dexilant in May 2015..I did not realized that until now..I posted my photo very often online..My friend told me I was getting fat started in the end of June2015,which I posted my traveling photo online that time......I m feeling getting fat after I took dexilant....I eat the same thing always ...I was never a fat person before I took dexilant..Sigh.
Reply

Loading...

I have gained almost 15 lbs. In a month after starting dexilant! I eat small amounts of food & for the most part, nothing has changed...frustrated because i had lost the weight prior.
Reply

Loading...

I just quit Dexilant 2 months ago after about 1.5 years. I came across this post since I was just researching if it caused weight gain...because I feel thinner and my clothes are fitting better. I have not changed my diet/lifestyle at all...if anything I was eating worse the past month. I feel less bloated and my face is noticeably thinner in pictures.

I will say that Dexilant was the best for heartburn. I could eat habenaro, beer, chili, red hot, spaghetti and pizza in a sitting at 10pm and not notice anything when going to bed. The pepcid I'm taking now does not work as well.
Reply

Loading...

I also gained 10 lbs. I was horrified by this. I will be seeing a surgeon for this next week. I am a bit scared!
Reply

Loading...